# SDR 97FDEA00494

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LEFT GEAR RED LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE IN UP POSITION.  RECYCLED GEAR PER RED TABS, GEAR LIGHT REMAINED ON (RED LIGHT).  GEAR DOOR LIGHTS (FIRST OFFICER'S AND SECOND OFFICER'S) SIDE PANEL OUT.  FLEW TO IND WITH GEAR HANDLE IN UP POSITION PER RED TABS.  FOUND UPLOCK SENSOR ACTUATOR AND SENSOR GAP OUT OF TOLERANCE.  ADJUSTED SENSOR AND ACTUATOR TO PROPER GAP.  PERFORMED UPLOCK SENSOR TEST PER MAINTENANCE MANUAL 32-61-91 PG  401.
